Aa
A
A
Close
Avatar universal
Tired of bleeding
I have a major question.  I am so tired of bleeding between my periods right now I been bleeding for 4 weeks straight not always heavy but sometimes spotting.  I am on BCP but I am so faithful into taking them and I have seen the doctors since all of this and she says it could be a mistaking of the pill but like I said I take it everyday on time.  Could anyone let me know what is going on with me.
Cancel
5 Answers
Page 1 of 1
Avatar universal
I had the same problem as you did so I went to my doctors and she said that it was most likely my birth control.  She switched my birth control to the ring and it is the best thing going.  I would try changing your birth control.
good luck!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I believe the bcp is causing the periods. Because when I got the BC shot (I forgot what it's called)I had bleeding and spotting for 7 months until I switched to birth control pills. So maybe you can switch to different BCP. I have heard good things about Ortho-tri low, I think thats whats its called.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
No I have not had a vaginal sonagram.  But I am really tired of bleeding and it is kind of making me depressed because its getting on my nerves and playing games with me.  But I am about to go back to the doctors and ask what is wrong and or stop taking these birth control pills.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i had a bleeding probelm. i bled for 4 months straight! i had a d/c and then wouldn't bleed. so the doc gave me provera and then it wouldn't stop again. three months later we tried the bcp. then i got pregnant..can you believe that?! but i lost it very very early... now she has me pretty straightend out. i had at one time a bleeding poylup..this caused me to bleed...have you had a vaginal sonagram done? this seemed to be her favorite thing to use for my troubles in the beginning..lol
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
it has been a while now..i would say definitely go see your doc, sounds like your hormones are goofed up..this happens sometimes...i feel for ya..i was bleeding for 6 months straight and right through my first wedding and honeymoon...then several yrs later it was de ja vu...lol  bled through my second wedding and honeymoon...lol  see your doctor, don't wait...keep me posted:)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne commented on veronica0808's status
8 mins ago
Avatar universal
Blank
Alica123 added the Blood Pressure Tracker
50 mins ago
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
1 hr ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA